MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC BIPOLAR CORD, NON-STERILE, FORCEPS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC BIPOLAR CORD, NON-STERILE, FORCEPS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number BIPOLAR CORD, NON-STERILE, FORCEPS
Medical Device Problem Codes Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
Related to (b)(4).The hospital reported that during an endoscopic vein harvesting procedure, bipolar cord, non-sterile, forceps malfunctioned.A replacement cord was used to complete the procedure.No harm was done to the patient.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, bipolar cord, nonsterile, forceps malfunctioned.It did not provide energy from the beginning.A replacement cord was used to complete the procedure.No harm was done to the patient.
 
Additional Manufacturer Narrative
The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Trackwise id#: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, g4, g7, h2, h6, 10, h11 updated section: d10-corrected to - device was discarded h6-corrected to -device was discarded, h3- if other provide code -explain- corrected to -device was discarded the reported device is an oem device, therefore, a lot history review was not applicable.The product is not returning.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.H3 other text : device discarded.
 
Event or Problem Description
N/a.

Brand Name
BIPOLAR CORD, NON-STERILE, FORCEPS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14459678
Report Number2242352-2022-00427
Device Sequence Number11882708
Product Code GEI
UDI-Device Identifier00607567700888
UDI-Public00607567700888
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIPOLAR CORD, NON-STERILE, FORCEPS
Device Catalogue NumberC-1837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer05/19/2022
09/21/2022
04/13/2023
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/08/2022
10/17/2022
04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale